# SDR 9520499604

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- Engine: Pwa JT8D7B
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt2 Probes
- Condition: Iced Up
- Location: Lt/Rt Engines
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

EPR INDICATION WAS LOW ON BOTH ENGINES DURING TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE. ICE WAS FOUND IN BOTH PT2 PROBES.  THE ICE WAS REMOVED AND THE ENGINES WERE RUN-UP.  NO FURTHER DISCREPANCIES NOTED.
